advertisement
Question
Posted by: BJ | 2005/12/06

Falling pregnant after the pill

Hi

I have been on the pill Melodene for 8 years. I would like to fall pregnant now and i need to know if that i can just stop taking the pill and will the be any funny side effects or anything.

Regards
Belinda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can stop the Pill at the end of a packet. Your periods may be irregular for the first few months and you may have slightly heavier and more painful periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: SJL | 2005/12/06

I'm suffering from headaches and I think I am a bit moody.Good luck

Reply to SJL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement